MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; PULMONIC VALVED CONDUIT

MEDTRONIC HEART VALVES DIVISION CONTEGRA; PULMONIC VALVED CONDUIT
Model Number 200H12
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Pulmonary Valve Insufficiency/ Regurgitation (4452)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 2 years and 11 months post implant of this 12mm pulmonary valved conduit implanted in a then 6 m onth old pediatric patient, it was reported that an echocardiogram (echo) discovered mild to moderate pulmonary regrugitation.Subsequently, 5 months later, the regurgitation increased to severe pulmonary regurgitation.The patient has had no sypomtoms.No interve ntion or additional adverse patient effects were reported.
 
Event or Problem Description
Medtronic received additional information which stated that the regurgitation was likely exacerbated by proximal branch pulmonary artery stenosis.No intervention or additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated a4.Updated b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
A: 3b- updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONTEGRA
Common Device Name
PULMONIC VALVED CONDUIT
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21196005
Report Number2025587-2025-00492
Device Sequence Number18215903
Product Code MWH
UDI-Device Identifier00643169616899
UDI-Public00643169616899
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2022
Device Model Number200H12
Device Catalogue Number200H12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer01/27/2025
02/19/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/19/2025
03/10/2025
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age3 YR
Patient SexUnknown
Patient Weight20 KG